Related Questions

Do eye drops for contacts reduce eye redness from bloodshot eyes?

No. Redness in the eye could be contact lens intolerance, allergy, inflammation, and many other things that no doctor can diagnose without a proper eye exam. Don't let this linger and get an ophthalmologist to examine you. Read more...

Could lastacaft (alcaftadine) be causing my red eyes?

Yes. It is possible to have an allergy to pretty much any eye drop which can make them red. Read more...
Yes. The red eyes is most likely an allergic reaction. Any eye drop, even allergy meds, can cause a reaction. In your case of lastacaft, (alcaftadine) it is likely that you are allergic to the preservative in lastacaft, (alcaftadine) and not the actual medication itself. Read more...

After 30 min of flying, I get dry, bloodshot eyes. Don't wear contact lenses on flight. I use refresh dry eye drops but the redness stays. Any ideas?

Dry air. Most airline cabins are pressurized to feel as if they're about 8000 feet in altitude. As such, the air is very, very dry. Keep using your drops, and consider closing your eyes (maybe using a sleep mask) and sleeping while you listen to some music. There is a moistening ointment, I believe, which might last longer than the drops while you're flying. Read more...

I have constant bloodshot eyes, I do have allergies but eye drops just don't fix it, help?

Red eyes. There are many reasons for red eyes. If allergy is triggering symptoms there is frequently watery discharge and itching. There are many kinds of eye drops. Best approach is to see an eye doctor for an exam and review the history. The diagnosis can easily be made and the right eye drop recommended. Read more...
Dry eyes? If redness is the only problem and you are not exposed to irritants often, a lack of tear production (dry eyes) may well be the reason try using a preservative-free artificial tear droop 3 to 4 times a day regularly and see if this helps. Read more...

Can alcon (patanol) eye drops be used for red eyes? Need expert opinions!

Perhaps. Patanol (olopatadine) is specifically indicated for relief of ocular allergy symptoms which may include redness. However, redness can also be caused by a variety of other ocular problems beyond allergy for which Patanol (olopatadine) may not be the appropriate medication. You should see your ophthalmologist if your redness is ongoing, accompanied by discharge or pain or not resolving quickly. Read more...